# SDR DALA2016083006262

- Difficulty date: August 29, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 38,920 hours, 32,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP WEB CRACKED AT LIGHTNING HOLE FUSELAGE STA 807, MARKED.  REPLACED CUSP WEB AT RT FLOOR FUSELAGE STA 807 IAW SRM 51-41-01, 51-41-05, 51-41-08.
